Oh, that'd be me! I want to crack up when I hear that. Rhianne commented on my Facebook status yesterday, which was the title, with "you should have ordered the earthquake vertigo with a side of dizziness." It really is nice to know that I have you guys to talk to, and joke with. : P
I haven't been that great the past few days, I'm still having these awful chest pains, and I don't want to take any anti-acids or anything, since it's so close to my GI doctor appointment (just in case he might want to do testing that day). In addition to that my blood sugar has been spiking a lot and same with my blood pressure. I have lost another pound (that's like 1/2 kg), so now I'm down to 117.
If you've seen my personal blog recently, you'd see that I have the results from my blood tests back and my doctor says they're normal, but I disagree. I researched a lot on all of it, so if you're interested here's a link to that page. I also got the date for my wisdom teeth ( I have 3) extraction; it's July 21 at 9:15 AM. The dentist/oral surgeon is really nice and understands that I don't want just numbing (without epinephrine in it of course) but general anesthesia, which is what I'm getting. I'm also going in this Wednesday (July 13) to my cardiologist again to get my Holter monitor.
On to the questions...
Logei's question: Does nutrition have a huge impact on your symptoms?
It does! I'm extremely intolerant to any food/drink right now, but I am lactose intolerant and I have a geographic tongue, so anything even slightly acidic is a no. But eating fatty or greasy foods makes me feel awful! I try to stay generally healthy (when I can eat), so I don't feel any worse.
Rhianne's question: What's your favorite type of exercise?
To be honest, I am quite lazy, but I like to swim. Although most of the time I am on a floatie, even though I can swim really well.
Erin's question: Has anyone had difficulty with weight gain/loss since their diagnoses with POTS or starting certain medications?
I'm losing a lot of weight (obviously), but that's from my GI issues, but when I was on a higher dose of Florinef I gained weight.
I can't remember if I wanted to write any more, but if I do I'll just edit it in. Sorry Hannah, for posting on your day, but I'm only a few hours off, so feel free to post today too!
Have a good weekend!